# SDR YENA201711290967

- Difficulty date: November 29, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N520JB
- Make and model: Airbus A320-232
- Aircraft serial: 1446
- Aircraft time: 65,954 hours, 23,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 775042
- Condition: Failed
- Location: Emergency Lights
- Part time: 9,784 hours, 3,566 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 268, PUJ-JFK. FWD "L" + AFT "L" EPSU'S FOUND WITH BATTERY FAULTS DURING EMERGENCY LIGHT TEST; R & R FWD "L" + AFT "L" EPSU BATTERIES IAW AMM 33-51-38. PERFORMED EMERG. LIGHT TEST, TEST OK. SUPPLEMENTAL INFORMATION TO FOLLOW.
